Patient :Hi i am having a problem i have had a stomach problem for a while now i had some soft of infection and was prescribed antibiotics from my doctor. Back in febuary u had a tooth extraction and was put on metronitazole and wver since ive had sore face nerves and been light headed is this due to the drug? Anyways as for the stomach everytime i eat or drink i feel like im going to through up and u have alot of gas. Its givung me a foggy/ cloudy head makes me feel disorented. It is bad when i wake up and when i eat i can also smell it alot? Does this sound like a stomach problem and what could i do?
Symptoms: Lots of gas after i eat my eyes go unable to focus and u get a pressure headace.
Thank you for your query at AskTheDoctor.com. I understand your concern.
Metronidazole won't cause sore facial nerve or headache or light headedness.
In fact too much gas can itself cause such symptoms. I will advise you to get your stool tested as well as take a course of Rifaximin with a recommended dosage of 500 mg twice daily for adults for 2 weeks. This will help by preventing bacterial overgrowth and reducing gas.
You also need to take Cap. Omeprazole 20 mg twice daily for 2 weeks.
Kindly continue the medicines and let me know in a weeks time if there is some improvement.
Hope this was helpful,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.